# SDR SWIA202052608

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGG FS 533 MOUNT PLATE BETWEEN STGRS 27-26L CORRODED.  C-CHECK RO 9/20/2020.  REMOVED CORROSION ON MOUNT PLATE AT FS 533 BETWEEN STGR 27& 26L WHERE MARKED, REF CRJ700 SRM 51-12-00-001-001-A01.  OUT OF LIMITS ORIGINAL MATERIAL THICKNESS: 0.240?, REF DWG SH670-33389 REV NC NR 1 L:0.158" W: 0.155" D:0.007"; NR 2 L:0.510" W:0.362" D:0.017"; NR 3 L:0.443" W:0.170" D:0.017"; NR 4 L:0.168" W:0.107" D:0.015"; NR 5 L:0.845" W:0.257" D:0.019" NO DAMAGE ALLOWED ON FITTINGS, REF CRJ700 SRM.  MANUALLY MEASURED DIAL DEPTH GAUGE.  REPLACED MOUNT PLATE/MACHINED BRACKET PN SH670-33389-1, REF DRAWING CRJ700 SRM.  SEE CONTINUE CARD FOR DETAILS.
